MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 3-4 13; PROST, KNEE, PATFEMTIB, SEMI-CONSTRAIN, CEMENT, POLY/MET/POLY

SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 3-4 13; PROST, KNEE, PATFEMTIB, SEMI-CONSTRAIN, CEMENT, POLY/MET/POLY
Model Number 71421510
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed because it was suspected fracture of the insert and disassociation, but the insert was not fractured and disassociated.

Brand Name
GII PS HI FLEX ISRT SZ 3-4 13
Common Device Name
PROST, KNEE, PATFEMTIB, SEMI-CONSTRAIN, CEMENT, POLY/MET/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9615843
Report Number1020279-2020-00363
Device Sequence Number2677554
Product Code JWH
UDI-Device Identifier03596010492920
UDI-Public03596010492920
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2014
Device Model Number71421510
Device Catalogue Number71421510
Device Lot Number04GM03223
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420166, 05ET89778, GNS II CMT TIB SIZE 4 LEFT; 71420166, 05ET89778, GNS II CMT TIB SIZE 4 LEFT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;